# SDR WX0A2024123032244

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N191NV
- Make and model: Airbus A320-214
- Aircraft serial: 6704
- Aircraft time: 20,478 hours, 7,876 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) ODOR EVENT REPORTED BY F'AS ONB CLIMBOUT SMELLED OBSERVED BY FLIGHT DECK CREW ON DESCENT / LEVEL3, APU INSPECT AND CLEANING. REF. W/O 510942 NR00005 REMOVED & REPLACED APU FUEL CONTROL AND LUBE MODULE. OPS/LEAK CHECK GOOD. REF W/C 21-000-003 FOR APU COMPARTMENT CLEANING, THIS CLEARS MEL 49-10-01A MDDR# 205717. INOP PLACARD REMOVED. SEE W/C 21-000-004 FOR WORK PERFORMED. NO LEAKS NOTED. NO SMELL NOTED. THIS ACTION CLEARS MEL 21-52-01G MDDR#205135. REF. W/O 510942. INOP PLACARD REMOVED.
